Grecu, Bogdan C.
Ryan, Raymond A.
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 13 times in Scopus (view citations)
Grecu, Bogdan C. Ryan, Raymond A. (2005). . Proceedings of the American Mathematical Society 133 (4), 1083-1091
We study the classes of homogeneous polynomials on a Banach space with unconditional Schauder basis that have unconditionally convergent monomial expansions relative to this basis. We extend some results of Matos, and we show that the homogeneous polynomials with unconditionally convergent expansions coincide with the polynomials that are regular with respect to the Banach lattices structure of the domain.